# SDR ASOA201803287045

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND SURFACE CORROSION ON THE SKIN AT FRAMES 37 - 38 STRINGER 21L AND 22R.  MAINTENANCE CUTOUT THE DAMAGE SKIN AND INSTALL A FILLER AND PATCH IAW SRM 53-23-01.
